# SDR 7AJA20130919007

- Difficulty date: September 16, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N1076K
- Make and model: Beech C90A
- Aircraft serial: LJ1461
- Aircraft time: 6,127 hours, 8,620 cycles
- Engine: Pwa PT6A21
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Inoperative
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

WHILE ON A MX TEST FLIGHT AND ON FINAL APPROACH IT WAS DISCOVERED THAT THE RT MLG DOWN INDICATION LIGHT WAS NOT ILLUMINATED.  THE PILOT, AT THAT TIME MADE THE ATTEMPT TO DEPLOY USING EMERGENCY PROCEDURES WITH NO SUCCESS. THE FLY OVER AND GROUND VISUAL INSPECTION SHOWED THE GEAR TO BE IN THE DEPLOYED POSITION, THE LANDING WAS CONTINUED AND WITHOUT FURTHER PROBLEM.
